# SDR MALA954343

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 2720085
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED MAINTENANCE INSPECTION, MECHANICS FOUND FORWARD FUSELAGE MOUNTED CARGO DOOR FRAME, PN 27-20085, CRACKED AT THE GAS STRUT MOUNT HOLE.  COMPLETED REPAIR TO THE FRAME MEMBER IAW FAIRCHILD LAR 94-MALA-224 AND SRM.  (X)
